# SDR DALA2019032901984

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING STA Y=737 AND X=44 BELOW SEAT TRACK AT WING BOX. NRC 00343: FITTING STA Y=737 AND X=44 WAS REPLACED PER SRM 51-41-05. (LP #1006757)
